# SDR HNAA2018091400224

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 43,907 hours, 40,699 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG REF A/I DISAGREE EICAS MESSAGE DISPLAYED DURING TAKE OFF. PER FIM 73-25-00-810-836 RESET T/O AND GROUND RAN A/C AT T/O POWER. NO DEFECT NOTED AT THIS TIME OK FOR SERVICE AT THIS TIME.
